# SDR ASOA99039

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120047
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Failed
- Location: Rt Propeller
- Part time: 5,050 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT BETWEEN 3000 AND 4000 FEET, THE RIGHT PROP FLUCTUATED FROM 98.2 PERCENT TO 101.5 PERCENT.  FOLLOWED QRH PROCEDURES PROP SYNC OFF. PROP STABILIZED AT 101.2 PERCENT AFTER 30 SECONDS.  CONTINUED WITH QRH PROCEDURES.  FLIGHT IDLE SAME RPM.  DECLARED AN EMERGENCY, FEATHERED RIGHT PROP AND RETURNED TO DFW.  ENGINE WAS NOT SHUT DOWN, JUST FEATHERED.  EEC WAS OFF DUE TO PREVIOUS DEFER.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PCU.  LEAK AND OPS CHECKS WERE GOOD.  RIGHT EEC WAS ALSO REPLACED TO CLEAR THE DEFER.  AIRCRAFT RETURNED TO SERVICE.  (M)
